# SDR SWAA2018010218631

- Difficulty date: December 2, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 55,516 hours, 32,218 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A13226
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 BULKHEAD ATTACH ANGLE CRACKED, LBL 8.    REPAIRED THE ANGLE IAW ER AND EA.
